Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Prod

Member
  • Total Reviews

    0
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Prod

  • Rank
    New Member
  1. well do you think the redish will go away after awhile? Its just a confidence thing i guess
  2. I got off the accutane about a month ago, and it left me with hardly any acne but scars and redish skin. I took the pic in the worst light it looks in but I reallly wanted to show in its worst case. I heard that the redish goes away after awhile. Do you think tanning will help covert it up. Any help would be greatly appreciated http://img136.imageshack.us/img136/6668/13jc5.jpg http://img136.imageshack.us/img136/9626/29wc.jpg
  3. Now i heard that once you have completed accutane, you will pretty much never get it again because it kills the cells or something. Can anyone inform me more on this
  4. Well i started acutane 1 week ago today at 50mg a day and already my face is really dry and lips, which i know is normal. I want to use moisturizer but im afraid it will contradic the accutane. I use to be free of acne but in the past year it got pretty bad and am really looking foward to clear skin. Any advice
×